# SDR REXA2012072001180

- Difficulty date: July 20, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N8797A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7797
- Aircraft time: 20,953 hours, 18,345 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 3918, FLAPS FAIL CAUTION WHEN SELECTED TO FLAPS 30 ON APPROACH .  REMAINED AT 30 GO AROUND FLOWN OND APPROACH AND LANDING MADE AT FLAPS 30 TOUCHDOWN AT 400 FPM.  PERFORMED TROUBLESHOOTING PER FIM REV 39 AD 2009-06-12.  PERFORMED FLAP LEVER TEST IAW FIM 27-50-00 AND RIL 1871. FLAPS OPS CHECKED GOOD IAW AMM 27-50-00.
